3/18/2018

My hands started swelling badly yesterday, and tingled, as my elbows are so swollen, they pinch nerves that go to my hands.  It’s not a good sign, and I think I’ll probably need to go back on steroids, after I worked so hard do go off of them. Drat.  You can do a single day steroid dose, which I did last night and I’m hoping by tonight, I’ll be able to make a simple project for Easter, and will let you know.  I can’t tell you how frustrating this is, as my arthritis hasn’t been this out of control since the early 1990’s. You have no idea how much I hate admitting this, as I’ve always been pretty private about my health, but when I just watched my latest mixed media card, I could see the swelling, and it’s so disheartening.  And of course, I had trouble making a lot of sense, so talked about the steroid withdrawal near the end of the video.

Advertisements

2 thoughts on “3/18/2018

  1. Sandy, You are an inspiration to those of us who have physical problems that make it difficult to use our hands. Mine are affected by neuropathy with both pain and numbness. Doctor says there is no help. The nerve damage is there and it will get worse. I love to make cards and continue to do so. Stamp positioners like the MISTI are a big help. Thank you for the encouragement I get from you.
    Peace, Barbara

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s